# SDR WX0A2022051374087

- Difficulty date: May 9, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 51,537 hours, 32,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 7000-0008:  SEVERAL EMERGENCY LIGHT BULB TO BE RELAMP. / ALL EMERGENCY LIGHT BULB INOP REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-16-400-001-A"
